# SDR CA120221006

- Difficulty date: February 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,686 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Part serial: 07201H3759
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PAN DECLARED DUE TO CRACKED WINDSHIELD.  DESCENT TO 10000 INITIATED AND FLIGHT PROCEEDED TO DESTINATION REPLACED CAPT WINDSHIELD IAW 56-11-00.
